MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG CINCHLOCK SS ANCHOR WITH INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE FG CINCHLOCK SS ANCHOR WITH INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CAT02462
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the anchor was threaded normally and placed in the hole.When tightening/adjusting the thread tension, the thread was torn out of the anchor.The anchor was therefore not triggered and was pulled out of the hole.The anchor remained in the bone; the trigger mechanism was pulled out.Further info reported: the thread was torn from the anchor.This means that either the proximal part of the anchor is broken or the thread is torn.The thread was still intact and could be used for the next anchor.We couldn't see the anchor because it was embedded in the bone.Based on our observations, i have to assume that the anchor is broken.We didn't see the anchor come out of the hole.It is possible that part of it was drilled out for the rest of the procedure (placement of additional anchors).The next step was to drill a new hole in the bone to refix the labrum with a new anchor.Estimated delay: 5 minutes.
 
Event or Problem Description
It was reported that the anchor was threaded normally and placed in the hole.When tightening/adjusting the thread tension, the thread was torn out of the anchor.The anchor was therefore not triggered and was pulled out of the hole.The anchor remained in the bone, the trigger mechanism was pulled out.Further info reported: the thread was torn from the anchor.This means that either the proximal part of the anchor is broken or the thread is torn.The thread was still intact and could be used for the next anchor.We couldn't see the anchor because it was embedded in the bone.Based on our observations, i have to assume that the anchor is broken.We didn't see the anchor come out of the hole.It is possible that part of it was drilled out for the rest of the procedure (placement of additional anchors).The next step was to drill a new hole in the bone to refix the labrum with a new anchor.Estimated delay: 5 minutes.
 
Additional Manufacturer Narrative
The device was not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor breaking probable root cause: application - excessive force impacting inserter - extremely hard bone, no pilot hole drilled - poor patient bone quality the reported failure mode will be monitored for future reoccurrence.

Brand Name
FG CINCHLOCK SS ANCHOR WITH INSERTER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23794392
Report Number0002936485-2025-00986
Device Sequence Number14845462
Product Code MBI
UDI-Device Identifier07613252633228
UDI-Public07613252633228
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K131769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT02462
Device Lot Number25149AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown